EconPapers    
Economics at your fingertips  
 

Eigenvalues and ranges for perturbations of nonlinear accretive and monotone operators in Banach spaces

Zhou Haiyun and Athanassios G. Kartsatos

Abstract and Applied Analysis, 1997, vol. 2, 1-9

Abstract:

Various eigenvalue and range results are given for perturbations of m -accretive and maximal monotone operators. The eigenvalue results improve and extend some recent results by Guan and Kartsatos, while the range theorem gives an affirmative answer to a recent problem of Kartsatos.

Date: 1997
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2/820625.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2/820625.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:820625

DOI: 10.1155/S1085337597000341

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:820625